By Fuckmylife - 19/12/2018 22:00 - Canada - Port Colborne

Today, thanks to a side effect from my medication I'm suffering the longest mild panic attack I've ever had. I'm on day 2 and it shows no sign of letting up. FML
I agree, your life sucks 2 474
You deserved it 181

Add a comment

You must be logged in to be able to post comments!

Top comments

That completely sucks. A side effect of my anxiety medication is anxiety. Ironic, huh? It can take a couple weeks for your body to get used to a medication and level out, but reach out to your doctor and ask if there's an alternative you can try. Side effects should not be 24/7.

It’s like a perpetual state of extremely heightened anxiety. It’s debilitating. Not necessarily the rocking back and forth crying you think of with a panic attack, but hours and hours of feeling like your heart is beating so fast it’s going to give out, afraid that you’re never going to feel right again.

Comments

I wouldn’t panic about it.....yet! Dun dun dunnnn!

Call your doctor and express what you’re dealing with. Odds are, they will switch you to a new medication that (hopefully) won’t put you into a 48hr+ panic attack. I hope it lets us soon, OP. panic attacks are rough.

It’s like a perpetual state of extremely heightened anxiety. It’s debilitating. Not necessarily the rocking back and forth crying you think of with a panic attack, but hours and hours of feeling like your heart is beating so fast it’s going to give out, afraid that you’re never going to feel right again.

I’ve been there... it’s the worst honestly. Call your doctor and see what can be done about meds.

Take Benadryl! It should help.

mixing medicine is probably not a good idea

That completely sucks. A side effect of my anxiety medication is anxiety. Ironic, huh? It can take a couple weeks for your body to get used to a medication and level out, but reach out to your doctor and ask if there's an alternative you can try. Side effects should not be 24/7.

Is it you, Jen 😂? Call your doctor, don’t let it continue

I’m sorry, OP, that really sucks.

Thanks for posting this. Makes me feel not alone. I’ve just started meds and I feel like my meds are giving my anxiety more anxiety. And now I feel less alone lol